# SDR GRAA9654

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/S RNO MAINTENANCE DISCOVERED, THE EMERGENCY FLOOR LIGHT AT SEAT 10C, MISSING LENS.  THEY REPLACED LENS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
